Keywords = fixed point method
Stability and superstability of n-Jordan ∗-homomorphisms in Frechet locally C*-algebras

Articles in Press, Corrected Proof, Available Online from 01 June 2022

Khatere Ghasemi; Shahram Ghaffary; Javad Jamalzadeh; Choonkil Park


An additive $(u, \beta)$-functional equation and linear mappings in Banach modules

Volume 13, Issue 2, July 2022, Pages 1747-1755

Siriluk Paokanta; Choonkil Park; Jung Rye Lee


n-Jordan *-Derivations in Frechet locally C*-algebras

Volume 13, Issue 1, January 2022, Pages 555-562

Javad Jamalzadeh; Khatere Ghasemi; Shahram Ghaffary


Approximately generalized additive functions in several variables via fixed point method

Volume 7, Issue 1, July 2015, Pages 167-181

R. Farokhzad Rostami; S.A.R. Hoseinioun


On approximate dectic mappings in non-Archimedean spaces: A fixed point approach

Volume 5, Issue 2, July 2014, Pages 111-122

A. Ebadian; R. Aghalary; M.A. Abolfathi


Non-Archimedean stability of Cauchy-Jensen Type functional equation

Volume 2, Issue 2, June 2011, Pages 92-102

H. Azadi Kenary


Approximately generalized additive functions in several variables

Volume 1, Issue 1, January 2010, Pages 22-41

H. Khodaei; Th. M. Rassias